# SDR SWIA202501220018

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 48,653 hours, 32,634 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEATING MECHANISM ARCHED THEM SMELLED LIKE SMOKE    (FLIGHT 6392 - FILED OPEN)      PLEASE REFERENCE AML 1516554TROUBLESHOT LH WINDSHIELD IN REF TO FIM 30-41-00-810-803, REMOVED AND REPLACED LH WINDSHIELD TEMPERATURE CONTROLLER IN REF TO AMM 30-41-06. PERFORMED OPERATIONAL TEST OF THE LH WINDSHIELD TEMPERATURE CONTROLLER IN REF TO AMM 30-41-06. OPS CHECK GOOD AT THIS TIME.
